# SDR ASAA0280358

- Difficulty date: October 4, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053877
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, CUSP WEB CORRODED AT FS 602, 614, 617-630, 636-655, AND 655-674 STA'S AT BUTTOCK LINE STA'S RBL 44-58.  REPLACED CUSP WEB AT FS 598-712 PER SRM 51-30-5 AND 51-30-02. (M)
